# SDR DL72S961782

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND CENTER AISLE EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 3.  REPLACED BATTERY PACK.  OPS NORMAL.
